Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Long-range scattering matrix for Schrödinger-type operators

Shu Nakamura

Vol. 15 (2022), No. 7, 1725–1762

We show that the scattering matrix for a class of Schrödinger-type operators with long-range perturbations is a Fourier integral operator with phase function which is the generating function of the modified classical scattering map.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

scattering matrix, long-range scattering, Fourier integral operators
Mathematical Subject Classification 2010
Primary: 35P25
Secondary: 58J50, 81U05
Received: 18 March 2020
Revised: 4 February 2021
Accepted: 25 March 2021
Published: 5 December 2022
Shu Nakamura
Department of Mathematics
Gakushuin University